# SDR USAA2011092300011

- Difficulty date: September 15, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON WEB BETWEEN FR8 TO FR11, Y765.  REPLACED WEB BETWEEN FR8 TO FR11, Y765 IAW A320 SRM 51-72-11.
